I have been having spasms in my lower abdominal area on and off for about 3 dyas now. they last for a couple of hours then subside... i can't really tell if it's tied to when i eat but id doesnt feel like my stomach muscles. It feels like something internal. I consume alcohol regulary but this has only started in the last 3 days... Maybe not enough fiber? THESE SPASMS ARE STARTING TO GET REALL REALLY ANNOYING! What is wrong with me?
I had my fundoplication 6 years ago. I did great for several years but now I have terrible problems with bloating and burping. I had a number of tests including one where they put a camera down my upper digestive system. According to that doctor everything is normal. She is not the one who did the original surgery. I have to take omeprazole every night because I also have GERD and nausea when I lay down now. The only diagnosis I have is a rule-out one IBS. Should I return to the original surgeon. I am at my wits end
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.